# SDR CA150515001

- Difficulty date: May 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8106
- Engine: Pwa PW120A
- System (JASC): 2710 · Aileron Control System
- Part: Shaft
- Part number: 82740083101
- Condition: Corroded
- Location: Right Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MX INSPECTION, THE MECHANIC SUSPECT CORROSION AT THE RT WING AILERON INPUT QUADRANT SHAFT AT THE BEARING.  AFTER QUADRANT REMOVAL, THE SHAFT PN 82740083-101 WAS REMOVED FOR FURTHER INVESTIGATION, THE LEVER WAS ALSO REMOVED FROM THE ASSEMBLY & SEVER CORROSION WAS FOUND AT THE SPLINE, CAUSING THE PARTS TO BE REPLACED.  THAT THERE IS NO SPECIFIC INSPECTION TASK IN THE MRB MANUAL.
